T Nation

ON Casein Digestion Problems?


#1

Hello,

I have noticed digestive issues with ON Casein (Micellar casein) which is the first casein I take.

First, I have no issue whatsoever with whey.

ON Casein make me feel bloated after a few days of use, cause diarrhea, and eventually acne.

Is this related to :
- casein ?
- micellar casein ?
- ON casein ?

I stopped it now but I have trouble getting my daily 200g of prots... And I think due to my schedule casein is my best ptotion.

Any ideas ?


#2

i take the exact same stuff with no side effects or problems, maybe you have some type of allergy ?


#3

Tbh, I don't see the big deal in taking regular whey before bed. Especially if you're eating some good fat with it like natty PB. Most likely you'd also save yourself some money by sticking with whey.

But, have you tried Biotest's Low Carb MD? It's a mix of miscellar and whey, which may be what you're looking for. And it's friggin' delicious, too lol.


#4

That's not what you told us a few months ago.
http://tnation.T-Nation.com/free_online_forum/diet_performance_nutrition_supplements/help_on_beginner_diet_plan

What exactly did you eat yesterday?


#5

I personally do not like ON casein because I don't like how it mixes up. You should definitely try the Biotest Metabolic Drive, to date the best tasting and mixing protein I have had.


#6

Sounds like you are displaying an intolerance to casein, which is actually more common than many think. Have you looked at alternative protein powders? brown rice protein? pea protein? etc. SunWarrior is the best brand I've found for alternative options.